# SDR SWAA2022022238138

- Difficulty date: August 29, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 20,889 hours, 9,036 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A161020
- Condition: Corroded
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT; FLR PNL 120DF IS CORRODED AROUND EDGES. / FWD CARGO COMPARTMENT FLOOR PANEL 120DF OUT OF LIMITS CORROSION AROUND EDGES IAW SRM 53-00-53-1A-1. REPLACED WITH NEW FLOOR PANEL P/NO 453A1610-20. FLOOR PANEL TO BE INSTALLED IN FWD CARGO COMPARTMENT ON CUSTOMER ORDER / CARD SA-M 5655 ACOMPLISHMENT
